# SDR ASAA2021091535952

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 31,904 hours, 10,192 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 0000
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 INOP. GROUNDED - YES. FOUND "INOP" IN BOTH RTP HF#2 WINDOWS. PERFORMED RTP INOP TOGGLE PROCEDURE REF B737-900 AMM 23-12-41. 1 EA C/B ON P18-2 OPENED, TAGGED, UNTAGGED, RESET. HF #2 NOW OPS NML REF B737-900 FIM 23-11 TASK 801. ETOPS GND VERIFICATION TEST SUCCESSFUL.
